# SDR 9800201155

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE NR 3 ENGINE COMPRESSOR STALLED AND EXPERIENCED A FLAME-OUT.  MAXIMUM EGT REACHED WAS 830C.  THE CREW FOLLOWED COM PROCEDURES AND RESTART WAS SUCCESSFUL.  THE ENGINE OPERATED NORMALLY FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE PER MM 71-00-00 WITH NO DEFECTS NOTED.  MAXIMUM EGT WAS WITHIN LIMITS AND THE AIRCRAFT RETURNED TO SERVICE.
